# SDR DALA2022071104838

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 67,763 hours, 22,211 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Isolation Valve
- Condition: Mislocated
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 5805 - ATO - DUE TO LEFT BLEED OFF MESSAGE. CORRECTIVE ACTION: NO MAINTENANCE PERFORMED. ISOLATION VALVE SWITCH IN INCORRECT POSITION FOR TAKE-OFF. (8439194)
